| Model Number |
DWD-232 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Bacterial Infection (1735)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analyzed production records, performed historical data analysis and trend analysis.No trend related to irradiation dose lot or device lot was noted.Confirmed labeling included cautions regarding pin site care.
Event or Problem Description
Patient had surgery to install three digit widget external fixation systems.The physician reported that he 'had to pull one of the pins, the proximal one' on 1 of the 3 devices because 'it was infected'.